# SDR SWAA002322

- Difficulty date: November 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 45,892 hours, 45,006 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 655223536
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG STABILIZER BEAM AFT LUG FACE CORRODED.  REMOVED AND REPLACED STABILIZER BEAM PER MM.
